# SDR DHL200580110

- Difficulty date: May 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg Door Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR NOT LATCHED LIGHT VERY SLOW TO GO OUT AFTER GEAR RETRACTION DOOR NOT LATCHED LIGHT BRIEFLY ILLUMINATED WHEN FLAPS REACHED UP POSITION NORMAL GEAR UPLATCH CHECK NO LIGHTS ON S/O PANEL.  INSPECTED TERMINAL ENDS AND FOUND LOOSE CONNECTIONS AT TERMINAL STRIP REMOVED AND REPLACED TERMINAL CONNECTORS AND RESECURED IAW 20-50-1, PERFORMED OPS CHECK.  OPS CHECK NORMAL IAW 32-31-1.
